# SDR SWI2025F01267

- Difficulty date: March 25, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY STR.21L BETWEEN FS.310.00 AND FS.319.70 HAS MULTIPLE SPOTS OF CORROSION (MARKED).   (C-CHECK RO 09/07/2025) INSTALLED NEW AVIONICS BAY INTERCOSTAL AT STGR21L BETWEEN FS333 - FS310 REF CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG.NO. SH670-31810 REV.AE. COMPLLIED WITH SKY WEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR
